# SDR DALA13001796307

- Difficulty date: December 26, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1120 TENSION FOUND ONE CRACK AT FRAME, UPPER ROW 3RD FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.187" TO 0.199" DIA SB 747-53 A2507 REV 1.  NDT OPEN HOLE INSPECTION CARRIED OUT IAW NDTM D6-7170 REV 142. PART 6 51-00-00 PROC 16 AND FOUND NO CRACK EVIDENT.
